I take Coumadin (warfarin) and my gums are bleeding a little could this be caused by the blood thinner and what should I do?

See a dentist. The Coumadin (warfarin) could contribute to the bleeding gums. However, gum disease is the #1 cause of bleeding gums. Please see a dentist to have your teeth and gums examined.
Could be. But you really need to be seen for a comprehensive dental examination as well as letting your doctor who put you on the Coumadin (warfarin) in on the situation since there are several different possible reasons for this reaction.
Needs to be seen. Have your dentist take a look. In general, gums should not bleed. This may be related to your gums being inflamed, the Coumadin (warfarin) or both. We can't give you a proper answer over the internet. It calls for a personal clinical evaluation, along with a medical and dental history and some recent x-rays.
Possible. Much gum bleeding is poor periodontal attention, flossing, brushing, dental hygiene etc may solve this. If coumadin/warfarin is raising inr out of bound desired, some spontaneous or traumatic bleeding can occur. Check inr and talk to controlling md or clinic.
No,see a dentist. The gum bleeding is not caused by the blood thinner, i'm currently on Coumadin (warfarin) myself and never bleed from my gums because of that, you need to see a dentist for examination and probably cleaning to diagnose the reason for the bleeding gums and wither it is caused by trauma (excessive brushing or flossing)or from gum or periodontal disease .

Related Questions

My gums are bleeding and I take coumadin (warfarin). Can this be caused by the coumadin (warfarin). This has never happened before?

Warfarin. Anticoagulants make it much easier to ooze blood than when your blood clots normally. See your dentist to check out whether you have gum disease which is now leaking blood with the anticoagulant in your system. Read more...
Good oral hygiene. Coumadin (warfarin) can contribute to bleeding gums, but there could be other issues as well. Any irritant can cause bleeding gums so scrupulous oral hygiene is necessary. Have you seen your dentist recently? Also have you been checking your inr? If your gums are healthy and your Coumadin (warfarin) level is correct your gums shouldn't be bleeding. Read more...